I am on prednisone for asthma and bronchitis and although my lungs are clear now, the prednisone seems to be causing me a great deal of anxiety. I could hardly concentrate at work today and felt very jittery. I went back to see my doctor who told me as soon as he saw me that I was nervous and that is was from the prednisone. My heart rate was in the 90s! He sent me home to take an ativan and relax which is what I am doing now and now my heart rate is around 80 -- still high but much better. The doctor told me that prednisone is the best medicine to clear out asthma, but is a bad drug in many ways because so many people have side effects including anxiety. No fun.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.